# SDR IPXA11567187

- Difficulty date: June 11, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,215 hours, 12,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S1C9, AFT CARGO COMPARTMENT STA 1400 FRAME DENTED BETWEEN STR 23L AND 24L.  REPAIRED FRAME IAW SRM 53-00-07-2R 5 AND REPLACED STRINGER CLIP AT STR  23L IAW EA 110564.
